# SDR USAA2011110200003

- Difficulty date: October 20, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 55,761 hours, 36,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6556540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH - CRACK ON FUSELAGE FRAME AT BS 639, S16L, WL 208.  REPAIRED FUSELAGE FRAME AT BS 639, S16L, WL208 IAW TYPICAL REPAIR 737-5362-10-0098A.
